# SDR SIMA0622

- Difficulty date: March 3, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N301AE
- Make and model: Saab 340B
- Aircraft serial: 340B301
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Light
- Condition: Illuminated
- Location: Anti-Skid System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3769 - ON APPROACH, WHEN GEAR WAS LOWERED CREW RECEIVED AN ANTI-SKID CAUTION INDICATION ON CWP.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  OPS CHECK WAS PERFORMED WITH NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
